# SDR SWAA2023092191626

- Difficulty date: August 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VAPOR BARRIER WEB STA 663 RBL 7' 3' FROM LOWER SECTION VAPOR BARRIER ANGLE CRACKED<[01] REMOVED AND FABRICATED BY OUTSIDE VENDOR NEW ANGLE; LOCATED AND DRILLED NEW ANGLE AT STA 663 RBL 7'' REF SRM 51-40-05-0G-0 AND DWG # 144A7100. APPLIED SEALANT BMS 5-95 870C80. MIXED TIME 10:30AM 9-11-2023; APPLICATION TIME 10:45AM 9-11-2023; SQUEEZE OUT TIME 18:30 9-14-2023;[02] VERIFIED STEP 1
